# SDR AALA201507279004

- Difficulty date: July 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 49,779 hours, 20,937 cycles
- System (JASC): 4990 · APU Oil System
- Part: Solenoid Valve
- Part number: 41410283
- Condition: Unsecure
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 505 EN-ROUTE, VERY STRONG & PUNGENT ODOR EMITTED FROM VENTILATION SYS FOR MUCH OF THE FLIGHT.  EARLY ALERTED MOC.  TIGHTENED DE-OIL SOLENOID VALVE, NO LEAKS NOTED, IAW AMM 49-91-49-400-003-A.
